Research

Multiple Equilibria in Tullock Contests


Reference:

Chowdhury, S. and Sheremeta, R., 2011. Multiple Equilibria in Tullock Contests. Economics Letters, 112 (2), pp. 216-219.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

https://doi.org/10.1016/j.econlet.2011.05.002

Abstract

We find the sufficient conditions for the existence of multiple equilibria in Tullock-type contests, and show that asymmetric equilibria arise even under symmetric prize and cost structures. We then present existing contests where multiple equilibria exist under reasonably weak conditions.

Details

Item Type Articles
CreatorsChowdhury, S.and Sheremeta, R.
DOI10.1016/j.econlet.2011.05.002
DepartmentsFaculty of Humanities & Social Sciences > Economics
RefereedYes
StatusPublished
ID Code57133

Export

Actions (login required)

View Item